Folgen
Daniel Conus
Daniel Conus
Associate Professor of Mathematics, Lehigh University
Bestätigte E-Mail-Adresse bei lehigh.edu - Startseite
Titel
Zitiert von
Zitiert von
Jahr
Asymptotically optimum distributed estimation in the presence of attacks
J Zhang, RS Blum, X Lu, D Conus
IEEE Transactions on Signal Processing 63 (5), 1086-1101, 2014
882014
The non-linear stochastic wave equation in high dimensions
D Conus, R Dalang
Electronic Journal of Probability 13, 629-670, 2008
742008
On the chaotic character of the stochastic heat equation, before the onset of intermitttency
D Conus, M Joseph, D Khoshnevisan
The Annals of Probability 41 (3B), 2225-2260, 2013
672013
On the existence and position of the farthest peaks of a family of stochastic heat and wave equations
D Conus, D Khoshnevisan
Probability Theory and Related Fields 152 (3), 681-701, 2012
542012
Weak convergence rates of spectral Galerkin approximations for SPDEs with nonlinear diffusion coefficients
D Conus, A Jentzen, R Kurniawan
The Annals of Applied Probability 29 (2), 653-716, 2019
502019
Intermittency for the wave and heat equations with fractional noise in time
RM Balan, D Conus
The Annals of Probability 44 (2), 1488-1534, 2016
442016
On the chaotic character of the stochastic heat equation, II
D Conus, M Joseph, D Khoshnevisan, SY Shiu
Probability Theory and Related Fields 156 (3), 483-533, 2013
442013
Initial measures for the stochastic heat equation
D Conus, M Joseph, D Khoshnevisan, SY Shiu
Annales de l'IHP Probabilités et statistiques 50 (1), 136-153, 2014
292014
A note on intermittency for the fractional heat equation
RM Balan, D Conus
Statistics & Probability Letters 95, 6-14, 2014
202014
Intermittency and chaos for a nonlinear stochastic wave equation in dimension 1
D Conus, M Joseph, D Khoshnevisan, SY Shiu
Malliavin calculus and stochastic analysis, 251-279, 2013
202013
Correlation-length bounds, and estimates for intermittent islands in parabolic SPDEs
D Conus, M Joseph, D Khoshnevisan
Electronic Journal of Probability 17, 1-15, 2012
202012
Weak nonmild solutions to some SPDEs
D Conus, D Khoshnevisan
Illinois Journal of Mathematics 54 (4), 1329-1341, 2010
182010
Moments for the parabolic Anderson model: On a result by Hu and Nualart
D Conus
Communications on Stochastic Analysis 7 (1), 8, 2013
112013
The non-linear stochastic wave equation in high dimensions: existence, Hölder-continuity and Itô-Taylor expansion
D Conus
Verlag nicht ermittelbar, 2008
112008
Introduction à la théorie des probabilités
RC Dalang, D Conus
PPUR presses polytechniques, 2008
82008
A Gaussian Markov alternative to fractional Brownian motion for pricing financial derivatives
D Conus, M Wildman
arXiv preprint arXiv:1608.03428, 2016
32016
Intermittency properties for SPDEs driven by a fractional-type noise: the Dobric-Ojeda noise
D Conus
2021 Fall Southeastern Sectional Meeting, 2021
2021
Statement of research activities.
D Conus
2016
Chaotic character and intermittent islands for the stochastic heat equation
D Conus
Banff International Research Station for Mathematical Innovation and Discovery, 2012
2012
A geometric approach to correlation inequalities in the
D Conus, M Joseph, D Khoshnevisan, SY Shiu, P Friz, S Riedel
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–20